# SDR SIMA200632001

- Difficulty date: November 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 12,606 hours, 11,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DISC - AIRFRAME SHUDDERED DURING FLIGHT SEVERAL TIMES.  CREW REPORTED THAT IT FELT LIKE SEVERAL BIRDS HAD HIT THE LOWER FUSELAGE.
